It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Doudeli,
I do empathize with you and your situation. I tried everything too. The only treatment that worked for me was Accutane, and it worked terrific! It took away my big cysts and my face cleared up! No more pimples!! I had no side effects whatsoever that I can remember. Its been a while now since I took it. You just have to be sure that you do NOT get pregnant while on this medication. If you can do that, then you are safe. You should try a course of Accutane. I have had acne for 30 years. Over the years I went on Accutane a total of 3 times. The wonderful effects of the medicine last a few years and then you may get acne again, or you may not. I did get some acne after about about 5 years each time, but the acne wasn't as bad. Now as I am getting older, I still get a small painful cyst type acne on my chin before my period almost every month. But thats about it. You may notice your skin is drier on this medicine. So you just put more lotion on. Easy to deal with! GIve it more thought.





All times are GMT -7. The time now is 05:52 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!